Alert archive / Vermont / River Flood Warnings in 2013

River Flood Warning 2, NWS Burlington, VT

March 12, 2013Rutland County, Vermont

NWS Burlington, VT issued this river flood warning at Mar 12, 2013, 12:30 PM EDT for Rutland County, Vermont. It took effect at Mar 13, 2013, 4:20 AM EDT. It was in force for 71 min.

The area

The counties it named.

The facts

Issued
Mar 12, 2013, 12:30 PM EDT (16:30 UTC)
In effect from
Mar 13, 2013, 4:20 AM EDT
Expired
Mar 13, 2013, 5:31 AM EDT
In force
71 min
Issued by
NWS Burlington, VT
Flood severity
Minor

County Rutland County, VT

The radar

The Burlington radar (KCXX), 104 km from the middle of the area, began a volume at 16:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Otter Creek at Center Rutland (CENV1). The gauge peaked at 5.94 ft at Mar 13, 2013, 4:00 AM EDT.

actionminormoderate51003/1203/1303/14
Action stage
6 ft
Minor stage
8 ft
Moderate stage
10 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04282000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

603 
WGUS41 KBTV 121630
FLWBTV
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE BURLINGTON VT 
1230 PM EDT TUE MAR 12 2013

...THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN VERMONT... 

  WINOOSKI RIVER AT ESSEX JUNCTION

  OTTER CREEK AT CENTER RUTLAND

PRECAUTIONARY/PREPAREDNESS ACTIONS...


SAFETY MESSAGE...

IF YOU LIVE OR TRAVEL NEAR STREAMS AND RIVERS...SEEK HIGHER GROUND 
IMMEDIATELY AT FIRST SIGNS OF RISING WATER. OBEY ALL ROAD CLOSURE 
SIGNS...THEY ARE THERE FOR YOUR SAFETY. DO NOT ATTEMPT TO DRIVE 
THROUGH FLOODED AREAS...MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. TURN 
AROUND, DON'T DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR BY
VISITING OUR WEB SITE AT: WEATHER.GOV.

&&

VTC007-131630-
/O.NEW.KBTV.FL.W.0001.130313T1523Z-130314T0309Z/
/ESSV1.1.ER.130313T1523Z.130313T1800Z.130313T2109Z.NO/
1230 PM EDT TUE MAR 12 2013

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WINOOSKI RIVER AT ESSEX JUNCTION.
* FROM WEDNESDAY MORNING TO WEDNESDAY EVENING...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 11:30 AM TUESDAY THE STAGE WAS 3.3 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE WEDNESDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 13.0 FEET BY EARLY WEDNESDAY AFTERNOON. 
  THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON.
* IMPACT...AT 12.5 FEET...NORTH WILLISTON ROAD IN ESSEX WILL BEGIN TO 
  FLOOD...AND MOTORISTS SHOULD SEEK AN ALTERNATE ROUTE. FARMS IN THE 
  BURLINGTON INTERVALE WILL FLOOD.

$$

VTC021-131630-
/O.NEW.KBTV.FL.W.0002.130313T0820Z-130314T1930Z/
/CENV1.1.ER.130313T0820Z.130313T1800Z.130314T1330Z.NO/
1230 PM EDT TUE MAR 12 2013

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE OTTER CREEK AT CENTER RUTLAND.
* FROM LATE TONIGHT TO THURSDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 11:45 AM TUESDAY THE STAGE WAS 3.5 FEET. 
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY WEDNESDAY AND CONTINUE 
  TO RISE TO NEAR 9.2 FEET BY EARLY WEDNESDAY AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY LATE THURSDAY MORNING.
* IMPACT...AT 9.0 FEET...IN CLARENDON...LOW LYING PORTIONS OF SOUTH 
  CREEK ROAD WILL FLOOD BETWEEN WALKER MOUNTAIN ROAD AND 
  WALLINGFORD...AND WATER WILL APPROACH ALFRECHA ROAD. IN 
  PITTSFORD...ELM STREET AND DEPOT ROAD WILL BE UNDER WATER.  FIELD 
  FLOODING WILL OCCUR ALONG DORR DRIVE IN RUTLAND...ALONG WITH 
  LOWLAND FLOODING UPSTREAM TO WALLINGFORD AND DOWNSTREAM TO 
  PITTSFORD.

$$
1 follow-up statement
837 
WGUS81 KBTV 130931
FLSBTV
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BURLINGTON VT 
531 AM EDT WED MAR 13 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
VERMONT...
 
  OTTER CREEK AT CENTER RUTLAND

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

IF YOU LIVE OR TRAVEL NEAR STREAMS AND RIVERS...SEEK HIGHER GROUND 
IMMEDIATELY AT FIRST SIGNS OF RISING WATER. OBEY ALL ROAD CLOSURE 
SIGNS...THEY ARE THERE FOR YOUR SAFETY. DO NOT ATTEMPT TO DRIVE 
THROUGH FLOODED AREAS...MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. TURN 
AROUND, DON'T DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR BY
VISITING OUR WEB SITE AT: WEATHER.GOV.

&&

VTC021-131001-
/O.CAN.KBTV.FL.W.0002.000000T0000Z-130314T1930Z/
/CENV1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
531 AM EDT WED MAR 13 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE OTTER CREEK AT CENTER RUTLAND.
* AT  4:45 AM WEDNESDAY THE STAGE WAS 5.9 FEET. 
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 5.9 FEET.  THE 
  RIVER WILL CONTINUE TO FALL TO 5.3 FEET BY THURSDAY MORNING.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this river flood warning went out at Mar 12, 10:25 AM EDT, 2 hours 5 minutes earlier.

Area forecast discussion, Mar 12, 10:25 AM EDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
1025 AM EDT TUE MAR 12 2013

.SYNOPSIS...
A STRONG FRONTAL SYSTEM WILL BRING MODERATE TO BRIEFLY HEAVY RAIN
TODAY AND POSSIBLE MINOR FLOODING ACROSS CENTRAL AND SOUTHERN
VERMONT AND ESSEX COUNTY NEW YORK THIS AFTERNOON THROUGH TONIGHT.
PRECIPITATION ENDS AS A BRIEF PERIOD OF WET SNOW TONIGHT AS THE
COLD FRONT PUSHES EAST THROUGH THE REGION USHERING IN COOLER
TEMPERATURES. TEMPERATURES CLOSER TO SEASONAL LEVELS FOR MID-
MARCH ARE EXPECTED THROUGH THE REMAINDER OF THE WEEK. A LINGERING
UPPER DISTURBANCE WILL BRING SNOW SHOWERS TO THE REGION WEDNESDAY
NIGHT AND THURSDAY RESULTING IN MINOR SNOW ACCUMULATIONS IN THE
VALLEYS...WITH SEVERAL INCHES EXPECTED ACROSS THE NORTHERN
ADIRONDACKS AND NORTHERN GREEN MOUNTAINS.

&&

.NEAR TERM /UNTIL 7 PM THIS EVENING/...
AS OF 1023 AM EDT TUESDAY...CURRENT FORECAST IS ON TRACK...NO
CHANGES MADE FOR THIS MORNING UPDATE. PREVIOUS DISCUSSION
FOLLOWS.

WIDESPREAD RAINFALL EXPECTED TODAY WITH CONTINUED BREEZY AND MILD
TEMPERATURES THIS MORNING (50F AT BTV AT 11Z)...THEN LESS WIND
THIS AFTN. THE NORTH COUNTRY REMAINS IN PREVAILING DEEP-LAYER SLY
FLOW IN ADVANCE OF SLOW- MOVING OCCLUSION NOW ACROSS W-CENTRAL
NY. RUC ANALYSIS SHOWS PW PLUME OF 0.9 TO 1.0" PRECEDING THE
FRONT ACROSS NRN NY AND WILL SHIFT SLOWLY EWD ACROSS VT THIS
AFTN. NOTED OVERALL MODEST INCREASE IN QPF PER 00Z GUIDANCE
SUITE...ESPECIALLY AS SECONDARY WAVE LOW DEVELOPS ALONG THE
OCCLUSION THIS AFTN AND TRACKS NNEWD ACROSS WRN NEW ENGLAND THIS
AFTN. ADDED MENTION OF HEAVY RAIN ACROSS SRN HALF OF CWA THIS
AFTN BASED ON POSSIBLE 0.5-0.6" RAINFALL IN 6 HR PERIOD.

THIS INCREASE IN RAINFALL AMTS -- COMBINED WITH 3-DAYS OF TEMPS
WELL-ABOVE AVERAGE AND ASSOCIATED SNOW MELT -- HAS WARRANTED
ISSUANCE OF FLOOD WATCH FOR ROUGHLY SRN HALF OF THE CWA. ISSUED
WATCH FOR THOSE COUNTIES WHERE BASIN-AVERAGED STORM TOTAL
RAINFALL IS EXPECTED TO EXCEED 1"...WHICH INCLUDES ESSEX COUNTY
NY AND CENTRAL/S-CENTRAL VT EWD TO CALEDONIA COUNTY AND POINTS
SOUTH. RIVER FLOODING WILL GENERALLY BE IN THE MINOR
CATEGORY...BUT WITH ADDED UNCERTAINTY OF BREAK-UP/MOVING RIVER
ICE...THERE COULD BE SOME LOCALIZED GREATER FLOODING
THREAT...ESPECIALLY ON SMALLER STEMS.

HIGH TEMPERATURES WILL GENERALLY OCCUR THIS MORNING WITH TEMPS
AREAWIDE MOSTLY IN THE 40S TO NEAR 50 IN THE CHAMPLAIN VALLEY.
SOUTH WINDS STILL LOCALLY GUSTY ESPECIALLY ACROSS THE HIR TRRN.
LOWER ELEVATION WINDS WILL GRADUALLY SUBSIDE TODAY AS RAINFALL
TENDS TO STABILIZE PBL AND P-GRADIENT FLATTENS THIS AFTN WITH
DEVELOPMENT OF SFC WAVE TO OUR SOUTH.

&&

.SHORT TERM /7 PM THIS EVENING THROUGH THURSDAY/...
AS OF 415 AM EDT TUESDAY...SFC OCCLUSION SHIFTS EWD ACROSS THE
REGION AND LIKELY SHIFTS ACROSS THE CHAMPLAIN VALLEY AROUND
00Z...AND THEN EAST OF THE CT RIVER BY 06Z. VERTICAL TEMP PROFILE
COOLS ABRUPTLY...AND ANTICIPATE A FEW HOURS OF WET SNOW BEFORE
PRECIPITATION ENDS THIS EVENING UNTIL ABOUT MIDNIGHT CENTRAL VT
AND POINTS WEST...AND PERHAPS HANGING ON IN ERN VT AS LATE AS
09Z. SHOULD SEE A COATING TO AN INCH MOST LOCATIONS...BUT LOCALLY
UP TO 2" ACROSS THE NORTHEAST KINGDOM AS WAVE LOW DEEPENS TO THE
EAST ACROSS NRN NH/ME. OVERNIGHT LOWS GENERALLY IN THE UPR 20S TO
LOWER 30S...BUT A FEW COLDER READINGS ARE EXPECTED IN THE NRN
ADIRONDACKS WITH COLDER 850MB TEMPS PUSHING IN FROM THE WEST. A
FEW BREAKS IN THE OVERCAST ARE POSSIBLE BY DAYBREAK ACROSS
S-CENTRAL VT AND THE ST. LAWRENCE VALLEY.

WEDNESDAY WILL GENERALLY BE A MOSTLY CLOUDY DAY BUT NOT
ANTICIPATING MUCH IN THE WAY OF SNOW SHOWER ACTIVITY UNTIL LATE
IN THE DAY ACROSS NRN NY. TRAILING 500MB TROUGH KEEPS MID-LEVEL
FLOW S/SW ACROSS THE REGION UNTIL WEDNESDAY NIGHT...AND AT THAT
POINT WE SHOULD SEE AN INCREASE IN THE OROGRAPHIC SNOW SHOWER
ACTIVITY ACROSS THE NRN ADIRONDACKS AND NRN GREENS. HAVE
GENERALLY DRY BUT CLOUDY CONDITIONS WED WITH HIGHS IN THE UPR 30S
TO LOWER 40S. WED NIGHT INTO THU AM...BETTER POTL FOR SNOW
SHOWERS AND HAVE RAISED POPS TO LIKELY ACROSS THE NRN ADIRONDACKS
AND NRN GREENS. SNOWFALL AMTS WILL BE LARGELY ELEVATION
DEPENDENT...BUT BY THU MORNING LOOKING AT JUST A DUSTING TO AN
INCH IN THE CHAMPLAIN/CT/ST LAWRENCE VALLEY BUT LOCALLY 2-4" IN
THE NRN ADIRONDACKS AND NRN GREENS. LOWS WEDNESDAY NIGHT MOSTLY
IN THE LOWER 20S...WITH TEENS IN NRN NY. HIGHS THURSDAY WILL BE
BELOW AVG AND GENERALLY 28-32F...WITH MID 20S ACROSS NRN NY.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
AS OF 451 AM EDT MONDAY... FAIRLY GOOD CONGRUENCE EXISTS BETWEEN
00Z GLOBAL MODELS THROUGH THE UPCOMING WEEKEND. CLOSED UPPER LOW
GRADUALLY BEGINS TO LIFT OUT/DE-AMPLIFY THURSDAY NIGHT INTO FRIDAY
WITH UPPER-LEVEL FLOW BECOMING MORE QUASI-ZONAL. A WEAK CLIPPER
MOVES IN LATE FRIDAY NIGHT INTO SATURDAY EXITING THE NORTH
COUNTRY ON SATURDAY NIGHT. SIGNIFICANT DIFFERENCES THEN BEGIN TO
APPEAR SUNDAY NIGHT INTO EARLY NEXT WEEK REGARDING UPPER- LEVEL
ENERGY EJECTION INTO THE CENTRAL AND EASTERN CONUS AND ASSOCIATED
SFC DEVELOPMENT.

UPSLOPE SNOW SHOWERS CONTINUE INTO THURSDAY NIGHT WITH CLEARING
EXPECTED BY FRIDAY. ANY SNOW ACCUMULATION LIMITED TO THE HIGHER
TERRAIN AND LIKELY NOT AMOUNTING TO MUCH MORE THAN A DUSTING TO
2". MDT-STG COLD ADVECTION WITH 925MB TEMPS FALLING TO -8 TO -12C
WITH BELOW NORMAL LOWS FOR THURSDAY NIGHT (UPPER SINGLE DIGITS TO
THE TEENS IN THE WARMER VALLEYS).

WEAK LOW-LEVEL WARM ADVECTION BEGINS AHEAD OF APPROACHING CLIPPER
SYSTEM FOR FRIDAY NIGHT. SLIGHT CHANCE TO CHANCE PRECIPITATION
PROBABILITIES FRIDAY NIGHT BECOMING ALL CHANCE/HIGH CHANCE FOR
SATURDAY...WITH SLIGHTLY HIGHER PROBABILITIES LOCATED ACROSS
SOUTHERN VERMONT. EXPECTING MOSTLY SNOW SHOWERS BUT A RAIN/SNOW
MIX IS EXPECTED IN THE VALLEYS DURING THE AFTERNOON. OROGRAPHIC
SNOW SHOWERS FOR SATURDAY NIGHT. SATURDAY NIGHT ALSO LOOKS TO BE
RATHER COLD FOR MID- MARCH UNDER MDT- STG COLD ADVECTION (925MB
TEMPERATURES FALLING TO -12 TO -14C).

FAIRLY QUIET UNTIL MONDAY WHERE DIFFERENCES BETWEEN 00Z GFS/ECMWF
CLOUDS THE FORECAST. NOTABLY...THE ECMWF SHOWING A STRONGER
SHORTWAVE TROUGH DIGGING INTO THE ROCKIES WITH A SIGNIFICANT
CENTRAL/EASTERN CONUS STORM SYSTEM WHILE THE GFS OFFERS A
WEAKER/LESS PHASED SOLUTION. PREFERENCE IS TOWARD THE MORE
CONSISTENT 00Z ECMWF FOR THIS PERIOD. IF CORRECT...THIS WOULD BE
A FAIRLY MILD SYSTEM WITH POTENTIAL FOR PRECIPITATION TYPE
CHANGES BUT WITH SPECIFIC DETAILS TO EVOLVE IN THE COMING DAYS.
THEREFORE HAVE SLIGHT CHANCE PRECIPITATION PROBABILITIES THROUGH
MONDAY.

&&

.AVIATION /15Z TUESDAY THROUGH SATURDAY/...
THROUGH 12Z WEDNESDAY...COLD FRONT CONTINUES TO APPROACH FROM THE
WEST WITH MAINLY LIGHT RAIN ALONG/AHEAD OF IT. GUSTS HAVE DROPPED
OFF SOME BUT EXPECT THE GUSTS TO INCREASE AGAIN EARLY THIS
MORNING. LLWS WILL ALSO CONTINUE TO REMAIN A RISK FOR MOST OF THE
TAFS UNTIL FRONTAL PASSAGE. VISIBILITIES IN THE SHOWERS HAVE BEEN
MAINLY 3-6SM AND WOULD EXPECT THIS TO CONTINUE. HIGH RES MODELS
CONTINUE TO SHOW ENHANCEMENT ACROSS CENTRAL/SOUTHERN VT JUST
BEFORE FRONTAL PASSAGE SO WILL NEED TO WATCH POTENTIAL FOR BRIEF
LOWER VISIBILITIES AT RUT AND MPV. FRONTAL PASSAGE EXPECTED
BETWEEN 18-23Z WITH DRIER CONDITIONS EXPECTED EXCEPT FOR SOME
LINGERING RAIN/SNOW SHOWERS AT SLK. WIND SHIFT TO WEST WITH
DROPOFF IN WIND SPEEDS AND GUSTS EXPECTED BEHIND THE FRONT.
THOUGH VISIBILITIES IMPROVE...CEILINGS WILL LIKELY STAY MVFR/VFR
THROUGH THE REST OF THE TAF PERIOD.

OUTLOOK 12Z WEDNESDAY THROUGH SATURDAY...

12Z WEDNESDAY THROUGH 18Z WEDNESDAY...MAINLY MVFR/VFR DUE TO
LOWER CEILINGS AND WITH PERIODS OF RAIN/SNOW SHOWERS AT MPV/SLK.

18Z WEDNESDAY THROUGH 06Z FRIDAY...SCATTERED RAIN/SNOW SHOWERS
DEVELOP ACROSS THE REGION IN NW FLOW ALOFT...MOST PERSISTENT AT
MPV/SLK WITH OROGRAPHIC EFFECTS. PERIODS OF MVFR/IFR POSSIBLE.

06Z FRIDAY THROUGH 06Z SATURDAY...CONDITIONS IMPROVE TO VFR.

06Z SATURDAY ONWARD...LOWERING CEILINGS 06-12Z SATURDAY WITH PERIODS
OF MVFR/IFR POSSIBLE SATURDAY MORNING IN LIGHT RAIN/SNOW
ASSOCIATED WITH CLIPPER SYSTEM.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...FLOOD WATCH FROM 2 PM EDT THIS AFTERNOON THROUGH WEDNESDAY
     MORNING FOR VTZ007>012-018-019.
NY...FLOOD WATCH FROM 2 PM EDT THIS AFTERNOON THROUGH WEDNESDAY
     MORNING FOR NYZ034-035.

&&

SYNOPSIS...BANACOS
NEAR TERM...BANACOS/NEILES
SHORT TERM...BANACOS
LONG TERM...LOCONTO
AVIATION...LOCONTO
Hazardous weather outlook, Mar 12, 3:21 AM EDT, 9 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
321 AM EDT TUE MAR 12 2013

NYZ034-035-VTZ007>012-018-019-130730-
WESTERN ESSEX-EASTERN ESSEX-CALEDONIA-WASHINGTON-WESTERN ADDISON-
ORANGE-WESTERN RUTLAND-WINDSOR-EASTERN ADDISON-EASTERN RUTLAND-
321 AM EDT TUE MAR 12 2013

...FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH
WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT AND SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ026>031-087-VTZ001>006-016-017-130730-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-WESTERN FRANKLIN-ORLEANS-ESSEX-
WESTERN CHITTENDEN-LAMOILLE-EASTERN FRANKLIN-EASTERN CHITTENDEN-
321 AM EDT TUE MAR 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...NORTHEAST
VERMONT AND NORTHWEST VERMONT.

.DAY ONE...TODAY AND TONIGHT.

MODERATE RAINFALL IS EXPECTED TODAY...GENERALLY TOTALING BETWEEN A
HALF INCH AND AN INCH. COMBINATION OF MELTING SNOW PACK AND RAIN
WILL RESULT IN RIVER RISES AND BREAK UP AND MOVEMENT OF REMAINING
RIVER ICE. LOCALIZED ICE JAMS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

BANACOS

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 3:13 AM EDTFlood WatchBTVAddison, Caledonia, Chittenden, Essex, Franklin, Lamoille and 4 more24 hr
Mar 12, 12:30 PM EDTRiver Flood WarningBTVChittenden23 hr
Mar 12, 6:26 PM EDTRiver Flood WarningBTVFranklin17 hr

Nearby

River Flood Warnings in Vermont, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.